# SDR AALA202002049009

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 11,711 hours, 1,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1167800
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS SEAT 4 THOUGH 7 EMERGENCY LIGHTS INOPERABLE. MAINTENANCE REPLACED WELS UNIT PER AMM 33-51-07.
